# SDR REXA2013071601371

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 27,626 hours, 24,226 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN AND F/O LIFE VEST HAS HOLE IN BAGS.  R & R CAPTAIN AND F/O LIFE VEST IAW AMM 25-61-03.
